Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi,

I wonder if anyone can help as I am new to this site...

I did a TCA 15% peel 7 days ago to get rid of sundamage which worked a treat! However, it seems that I had an adverse reaction to the cream I was using (i.e. too greasy for my naturally oily skin) and now I have had a mass acne breakout all over my face and am devastated.

I have suffered with bad skin all my life but never after a peel and never this bad.

Can anyone advise whether its too soon to do another TCA 15% peel - as I cant go into work like this for another week anyway - to clear up the acne but this time use a hyper-allogenic cream afterwards? I just dont want to damage my skin by doing this....

Many thanks in advance for any advice!

Ania

Share this post


Link to post
Share on other sites

Thanks - what is apple vinegar?

I used a cream which I believe was too oily for my face. I used vaseline before during a peel and it didnt have the same effect. :-(

Share this post


Link to post
Share on other sites

be carefull with a peel it ruined my face and a couple of other peoples on this board just be aware of what your putting on ur face it is acid when all said and done. i did 2 peels and im left seriously depressed by the whole thing!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×